About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 423416, 16 pages
http://dx.doi.org/10.1155/2012/423416
Research Article

Existence of Two Positive Periodic Solutions for a Neutral Multi-Delay Logarithmic Population Model with a Periodic Harvesting Rate

Department of Mathematics, Kunming University of Science and Technology, Yunnan 650500, China

Received 14 July 2012; Accepted 12 November 2012

Academic Editor: Wing-Sum Cheung

Copyright © 2012 Hui Fang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hui Fang, “Existence of Two Positive Periodic Solutions for a Neutral Multi-Delay Logarithmic Population Model with a Periodic Harvesting Rate,” Abstract and Applied Analysis, vol. 2012, Article ID 423416, 16 pages, 2012. doi:10.1155/2012/423416